Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 5097324, 10 pages
https://doi.org/10.1155/2018/5097324
Research Article

Judgement Theorems and an Approach for Solving the Constellation-to-Ground Coverage Problem

1School of Computer, China University of Geosciences, Wuhan 430074, China
2Hubei Key Laboratory of Intelligent Geo-Information Processing, China University of Geosciences, Wuhan 430074, China
3Institute of Geophysics and Geomatics, China University of Geosciences, Wuhan 430074, China

Correspondence should be addressed to Maocai Wang; moc.621@cmgnawguc

Received 15 September 2017; Accepted 14 January 2018; Published 22 February 2018

Academic Editor: Raffaele Solimene

Copyright © 2018 Zhiming Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiming Song, Xiangyun Hu, Maocai Wang, and Guangming Dai, “Judgement Theorems and an Approach for Solving the Constellation-to-Ground Coverage Problem,” Mathematical Problems in Engineering, vol. 2018, Article ID 5097324, 10 pages, 2018. https://doi.org/10.1155/2018/5097324.